# SDR DALA2025040402561

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 100,539 hours, 21,040 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1707 -MISC/DE- APPROACHING HNL, CREW RECEIVED "PARKING BRAKE" EICAS MESSAGE. CREW DECLARED AN EMERGENCY WITH ATC AND COMPLIED WITH THE "ANTI-SKID OFF" PORTION OF THE QRH. THE LANDING, INSPECTION BY ARFF, AND TAXI TO THE GATE WERE ALL NORMAL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE PARKING BRAKE VALVE WITH BORROWED PART FROM UAL. (LP #7052940)
